Tenuate and Insomnia

Tenuate and Insomnia: Final Thoughts

It is impossible for your healthcare provider to know whether you will develop insomnia while taking Tenuate. Also, in some cases, if a person does develop insomnia, it is difficult to know whether this side effect is caused by Tenuate or other factors.
 
If you develop insomnia while taking Tenuate, make sure to talk with your healthcare provider. He or she may be able to recommend other treatment options, including adjusting the Tenuate dosage or trying another weight loss drug.
 
5 Healthy Alternatives to Soda

Tenuate Diet Pills

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.